# SDR SWIA200515041

- Difficulty date: May 21, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 8,502 hours, 6,716 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO WARNING ON THE GROUND, NO SMOKE OBSERVED.  REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR IAW M/M 26-15-01.  OPERATIONAL CHECK GOOD.  P/N 478597-19; S/N OFF 1929.
